Contains acetaminophen. 100 tablets. Relieves fever and minor pain.

Western Family - Acetaminophen Extra Strength 500mg, 100 Each

$10.29$0.10 each

Description

Contains acetaminophen. 100 tablets. Relieves fever and minor pain.
Product Number: 00062639300814

Description

Contains acetaminophen. 100 tablets. Relieves fever and minor pain.
Product Number: 00062639300814

Disclaimer

The product information on this website may not be 100% accurate. Please check the product packaging information before consumption, especially if you have allergies or other health conditions. Store made products may contain other allergens due to potential cross contamination during handling.